RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 537–540 (Mi mz5419)  

This article is cited in 2 scientific papers (total in 2 papers)

On polygonal interpolation

V. N. Malozemov


Full text: PDF file (183 kB)

English version:
Mathematical Notes, 1967, 1:5, 355–357

Bibliographic databases:

Received: 29.11.1966

Citation: V. N. Malozemov, “On polygonal interpolation”, Mat. Zametki, 1:5 (1967), 537–540; Math. Notes, 1:5 (1967), 355–357

Citation in format AMSBIB
\Bibitem{Mal67}
\by V.~N.~Malozemov
\paper On polygonal interpolation
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 537--540
\mathnet{http://mi.mathnet.ru/mz5419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214971}
\zmath{https://zbmath.org/?q=an:0188.37002}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 355--357
\crossref{https://doi.org/10.1007/BF01094071}


Linking options:
  • http://mi.mathnet.ru/eng/mz5419
  • http://mi.mathnet.ru/eng/mz/v1/i5/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “Widths in $L_p$ of classes of continuous and of differentiable functions, and optimal methods of coding and recovering functions and their derivatives”, Math. USSR-Izv., 18:2 (1982), 227–247  mathnet  crossref  mathscinet  zmath
    2. M. Sh. Shabozov, “Exact bounds for simultaneous approximation of functions of two variables and their derivatives by bilinear splines”, Math. Notes, 59:1 (1996), 104–111  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019